# SDR UIEA200700142

- Difficulty date: March 25, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 30,278 hours, 4,512 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, FIRE WARNING BELL RANG INTERMITTENT EVERY FEW SECONDS FOR 20 MINUTES OF FLIGHT.  NO OTHER INDICATION.  MAWEA SYS CYCLED, MAWEA OPERATION CHECK CARRIED OUT AND FOUND NORMAL AS PER AMM 31-51-00, 715-014.
